# SDR ASAA2021112936754

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 60,039 hours, 24,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LT HAS MULTIPLE BULBS INOP. GROUNDED - YES. RELAMPED R2 DOOR EMERGENCY EXIT LT, OPS CHECKS OK. REF B737-900 AMM 33-51-01.
